Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Stool Problem, please suggest me treatment fro this

Hey Doc,after stool my sister gets lots of pain.She says that she has this problem from last two months.She feels their is a boil inside her annal. Please suggest what is it and the cure!
Asked On : Tue, 27 Apr 2010
Answers:  3 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Probably, a hemorrhoid or anal fissure.. She would need a per rectal examination.... Take plenty of water, and high fibre diet.. Stool softener if necessary..

Answered: Wed, 12 May 2010
  User's Response
some times i lke a from my
Answered: Thu, 21 Jul 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Your sister is having fissure in ano.
Go for antibiotic and anti inflammatory medicines.
Avoid constipation,take laxative daily at night.
Take more water and green vegetables.
if there is no cure consult surgeon and get examined.
ok and bye.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor